MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL

BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL
Model Number RFG-4-120V
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient exhibited a burn near the needle site during the procedure.It was noted that the radiofrequency generator started smoking.
 
Additional Manufacturer Narrative
The returned rf-generator was analyzed, passed all tests performed, and exhibited normal device characteristics.
 
Event or Problem Description

Brand Name
COSMAN RFG-4
Common Device Name
AMPLIFIER, PHYSIOLOGICAL SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16441965
Report Number3006630150-2023-00861
Device Sequence Number20294727
Product Code GXD
UDI-Device Identifier08714729968313
UDI-Public08714729968313
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120V
Device Catalogue NumberRFG-4-120V
Device Lot NumberG4200054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale